# SDR DALA2015101906285

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WET AREA, CORROSION ON FLOORBEAM, BS 1640, RBL 5 1.5" X 1.5" CP 53-252-01. INSTALLED ID TAG IAW PS 900-5-1, NR 4.
